 @article{gennari_ferreira_pena_labruna_azevedo_2016, title={Frequency of gastrointestinal parasites in cats seen at the University of São Paulo Veterinary Hospital, Brazil}, volume={25}, ISSN={1984-2961}, url={https://doi.org/10.1590/S1984-29612016082}, DOI={10.1590/S1984-29612016082}, number={4}, journal={Revista Brasileira de Parasitologia Veterinária}, publisher={Colégio Brasileiro de Parasitologia Veterinária}, author={Gennari, Solange Maria and Ferreira, Juliana Isabel Giuli da Silva and Pena, Hilda Fátima de Jesus and Labruna, Marcelo Bahia and Azevedo, Sérgio dos Santos}, year={2016}, month={Sept}, pages={423–428} }